Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the ideals and automorphisms of non-associative rings


Author: M. F. Smiley
Journal: Proc. Amer. Math. Soc. 2 (1951), 138-143
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1951-0040277-7
MathSciNet review: 0040277
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, Non-associative algebras. I. Fundamental concepts and isotopy, Ann. of Math. (2) vol. 43 (1942) pp. 685-708. MR 0007747 (4:186a)
  • [2] -, The radical of a non-associative algebra, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 891-897. MR 0007396 (4:130b)
  • [3] N. Jacobson, A note on non-associative algebras, Duke Math. J. vol. 3 (1937) pp. 544-548. MR 1546009
  • [4] -, Structure theory of simple rings without finiteness assumptions, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 228-245. MR 0011680 (6:200a)
  • [5] T. Nakayama, Über einfache distributive Systeme unendlicher Ränge, Proc. Imp. Acad. Tokyo vol. 20 (1944) pp. 61-66. MR 0014069 (7:236g)
  • [6] T. Nakayama and G. Azumaya, Über einfache distributive Systeme unendlicher Ränge. II, Proc. Imp. Acad. Tokyo vol. 20 (1944) pp. 348-352. MR 0014070 (7:236h)
  • [7] R. D. Schafer, Concerning automorphisms of non-associative algebras, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 573-583. MR 0020552 (8:562a)
  • [8] M. F. Smiley, An application of a radical of Brown and McCoy to non-associative rings, Amer. J. Math. vol. 72 (1950) pp. 93-100. MR 0032591 (11:311d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0040277-7
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society